# SDR CALA2025110410907

- Difficulty date: October 17, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 77,947 hours, 32,528 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: PANEL
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE DOOR MISSING.   REPLACED DOOR. OPS CHECK GOOD. REF AMM TASK 52-42-11-400-001-A.
